Today is officially the first day I start to decrease my medication; specifically Tramadol and I can see this being a bit of a struggle. Following on from my previous post Withdrawals where I discussed the damage that medications can do to your body. I decided I wanted to take action and therefore arranged an appointment with my doctor to try and gain back some control.
During the appointment, I mentioned that I don’t think nortriptylene is doing anything for me either. However we came to an understanding that for the moment I will continue to take the 30mg of nortriptylene; as it might be too much to stop everything at once. She also said that it can work as a slight pain relief in the background until I’m ready to stop taking it too.
So today is the first day that I will decrease from 2 tablets to 1 tablet at 4pm for 1 week and then decrease again over the course of 6 weeks. I’ve only been given enough tablets to last me through this period and nothing more and do you know what?! I can’t wait!
I’ve been thinking about this and I’ve actually been taking meds for at least the past 4 years without a break. The only thing that concerns me is that my doctor said that the withdrawals of tramadol are worse than the withdrawals of morphine as there are other artificial components in tramadol.
So it’s now been 7 hours and I’m an emotional wreck. I feel tense and stressed out. Everything seems to be getting on my nerves including the ned blaring his old school ‘DJ Sammy – Heaven’ on repeat at the back of the bus. I felt spaced out and really not with it. The only thing I noticed is that I have pain, a lot of pain.
Most of the night flew by quickly besides me turning in to a crazy person over some rolls. I really lost my temper over something not important, it’s kind of embarrassing but I didn’t feel in control of my emotions and I definitely had no filter. Let’s see what tomorrow brings.
Until next time.